MathSciNet Relay Station
MathSciNet bibliographic data
MR2241575 34K13 (92D25)
Xu, Rui; Wang, Zhiqiang Periodic solutions of a nonautonomous predator-prey system with stage structure and time delays. J. Comput. Appl. Math. 196 (2006), no. 1, 70–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement